# SDR CALA0000387

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN REAR SPAR VERTICAL STABILIZER RT LOWER ATTACH ANGLE.  THE ATTACH ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-40-3, 51-10-3, AND 51-30-2.
